Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
180 Doctors are Online

i have stomach pain and diarrhea since 6am the morning.

User rating for this question
Very Good
Answered by

Gastroenterologist
Practicing since : 1986
Answered : 1175 Questions
Question
i have stomach pain and diarrhea since 6am the morning. I also have a lot of blood in the diarrhea. XXXXXXX XXXXXXX
Posted Fri, 1 Dec 2017 in Digestion and Bowels
 
 
Answered by Dr. Ramesh Kumar 1 hour later
Brief Answer:
Enteritsi

Detailed Answer:
Hi most likely its gastroenteritis,usually gastroenteritis is by viral infection(Nova virus) and is self limiting,Takes five to sevendays It may be bacterial or protozoal infection or a mixed infection also.
I would suggest you to go for few tests
Ultra sound abdomen
Stool test under microscope
Complete blood count
Total and differential leucocyte count.

If stool test is positive for bacterial or protozoal infection.Start taking Zithromax(Azithromycin 500 mg once daily) and secnidazole 1 gram daily for 5 days.
Along with it take Fybrogel husk,It will increase the bulk of your stools.
Tab imodium 4mg stat folowed by 2 mg twice daily can be added to contriol frequency of motions
Eat light and easily digestible food.
Drink plenty of water and electrolytes to maintain rehydration.
Monitor puls and blood pressure twice daily
Thanks!
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor